RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 93, Issue 3  


On Analogs of Spectral Decomposition of a Quantum State
G. G. Amosov, V. Zh. Sakbaev
323
Explicit Solutions of Boundary-Value Problems for $(2+1)$-Dimensional Integrable Systems
V. L. Vereshchagin
333
On Properties of the Topological Entropy of Dynamical Systems
A. N. Vetokhin
347
Hausdorff Operators on $p$-Adic Linear Spaces and Their Properties in Hardy, $BMO$, and Hölder Spaces
S. S. Volosivets
357
Maps to Spaces of Compacta Determined by Limit Sets
A. P. Devyatkov
368
Regularized Trace of the Perturbed Laplace–Beltrami Operator on Two-Dimensional Manifolds with Closed Geodesics
T. V. Zykova
373
On Supplementation and Generalized Projective Modules
M. Kamal, A. Yousef
390
A Refinement of the Becker–Stark Inequalities
Ling Zhu
401
The Complexity of Crossed Products
Ling Liu, Bing-Liang Shen
407
Koszul-Like Algebras and Modules
Lü Jia-Feng
413
On the Solvability of a Group with Commuting Subgroups
V. S. Monakhov
436
Duality Properties for $\mathrm{b}$-$\mathrm{AM}$-Compact Operators on Banach Lattices
Na Cheng, Zi-Li Chen, Guang-Gui Chen
442
On the Minimal Positive Homothetic Image of a Simplex Containing a Convex Body
M. V. Nevskii
448
Infinite-Dimensional Quasigroups of Finite Orders
V. N. Potapov
457
On Best Approximations by Analogs of “Proper” and “Improper” Hyperbolic Crosses
N. N. Pustovoitov
466

Brief Communications
A Model of Phase Transitions in Magnetic Systems
M. A. Dergachev, A. M. Savchenko, B. I. Sadovnikov
477
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019